Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 166, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 12, 2015, 4:15 PM CDT for Castro County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 12, 2015, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Castro County, TX
The radar
The Amarillo radar (KAMA), 85 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:35 PM CDT | TSTM WND GST 60 | 2 Ne Dimmitt, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 153 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS54 KLUB 122115 RRA
SVRLUB
TXC069-122200-
/O.NEW.KLUB.SV.W.0166.150612T2115Z-150612T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
415 PM CDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 500 PM CDT
* AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIMMITT...
MOVING EAST AT 40 MPH. TWO AREAS OF ROTATION ARE ASSOCIATED WITH
THIS STORM. BOTH ARE EXPECTED TO PASS JUST NORTH OF DIMMITT AND
AFFECT US HIGHWAY 385.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DIMMITT...EASTER AND NAZARETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3445 10200 3447 10248 3468 10249 3475 10236
3475 10200
TIME...MOT...LOC 2114Z 257DEG 34KT 3457 10232
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$2 follow-up statements
519
WWUS54 KLUB 122129
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
429 PM CDT FRI JUN 12 2015
TXC069-122200-
/O.CON.KLUB.SV.W.0166.000000T0000Z-150612T2200Z/
CASTRO TX-
429 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CASTRO COUNTY...
AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
DIMMITT...MOVING EAST AT 40 MPH. AT 425 PM...DIME SIZE HAIL WAS
REPORTED TWO MILES NORTH OF DIMMITT. THIS STORM WILL CONTINUE TO
AFFECT US HIGHWAY 385 BETWEEN DIMMITT AND HEREFORD.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIMMITT...EASTER AND NAZARETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3445 10200 3447 10248 3464 10248 3474 10238
3475 10236 3475 10200
TIME...MOT...LOC 2128Z 257DEG 34KT 3460 10216
HAIL...1.25IN
WIND...60MPH
$$008
WWUS54 KLUB 122145
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
445 PM CDT FRI JUN 12 2015
TXC069-122200-
/O.CON.KLUB.SV.W.0166.000000T0000Z-150612T2200Z/
CASTRO TX-
445 PM CDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CASTRO COUNTY...
AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIMMITT...
MOVING EAST AT 40 MPH. AT 435PM...THIS STORM GENERATED A 60 MPH
WIND GUST AT THE DIMMITT MESONET STATION.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DIMMITT AND NAZARETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3445 10200 3447 10245 3460 10237 3469 10227
3475 10225 3475 10200
TIME...MOT...LOC 2144Z 263DEG 36KT 3456 10222
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:38 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 12, 3:38 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 338 PM CDT FRI JUN 12 2015 .SHORT TERM... ...SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL TAKE PLACE THIS AFTERNOON AND EVENING WITH THE HEAVY RAIN THREAT CONTINUING INTO TONIGHT... AS OF 215 PM...RADAR DATA SHOWING ECHOES DEVELOPING ACROSS PARMER AND NORTHERN BAILEY COUNTIES RIGHT WHERE A SURFACE TROUGH AND RESIDUAL OUTFLOW BOUNDARY FROM THIS MORNING LAY IN CONJUNCTION WITH A DRYLINE. SATELLITE IMAGERY CONTINUES TO DEPICT AN AGITATED CUMULUS FIELD STRETCHING FROM HERE SOUTH TO HOBBS AS AN UPPER JET STREAK AND UPPER LOW ANCHORED OVER NORTHERN KANSAS PROVIDE LARGE SCALE FORCING FOR ASCENT. A FRONTAL BOUNDARY NORTH OF AMARILLO MAY ALSO COME INTO PLAY AS IT REMAINS NEARLY STATIONARY OR SAGS SOUTHWARD. TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 60S HAVE LED TO AN AXIS OF SBCAPE OF UP TO 3500 J/KG AS 0-6 KM SHEAR INCREASES TO 30-40 KNOTS. DISCRETE CELLS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LARGE HAIL...POSSIBLY TO THE SIZE OF TENNIS BALLS...AS WELL AS TORNADOES AS 0-1 KM HELICITY INCREASES TO 50-100 M2/S2 WITH FAIRLY LOW LCLS OF 2500-3500 FEET. SHOULD SEE THE PRIMARY THREAT SHIFT TO DAMAGING DOWNBURST WINDS THIS EVENING AS CELLS CONGEAL INTO A COMPLEX/LINE WITH TIME MOVING FROM WEST TO EAST. HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...ESPECIALLY WITH DISCRETE RIGHT MOVING STORMS THIS AFTERNOON ONLY TREKKING EAST AROUND 10 KNOTS. WHILE THIS INITIAL LINE OF STORMS WILL PUSH EAST OF THE ROLLING PLAINS THIS EVENING...ADDITIONAL DEVELOPMENT TONIGHT WILL BE DRIVEN BY ONSET OF A NOCTURNAL LOW LEVEL JET RIDING ATOP RESIDUAL COLD POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. THIS WILL BE THE POINT AT WHICH HEAVY RAINFALL AND POTENTIAL FLOODING MAY BECOME A MUCH LARGER ISSUE WITH STORMS REGENERATING UPSTREAM OVER PREVIOUSLY RAINED ON LOCALES. WILL CLOSELY MONITOR THIS TREND THROUGH THE WEEKEND FOR POSSIBLE FLOOD HEADLINES AS MULTIPLE ROUNDS OF STORMS MOVE ACROSS THE SOUTH PLAINS REGION. NOT EXPECTING WIDESPREAD SEVERE WEATHER OR HEAVY RAIN AT THIS POINT SATURDAY AS OVERNIGHT/EARLY MORNING ACTIVITY WILL DICTATE INSTABILITY ALONG WITH A LACK OF ANY PRONOUNCED UPPER FORCING FOR ASCENT DURING THE DAY. NONETHELESS...A VERY MOIST AIRMASS AND CYCLONIC FLOW ALOFT WILL WARRANT MENTION OF SCATTERED STORMS THROUGH THE DAY WITH REFINEMENT COMING LATER AFTER EVALUATING WHAT PLAYS OUT OVERNIGHT INTO TOMORROW MORNING. .LONG TERM... THE PRIMARY CONCERNS REMAIN THE POTENTIAL FOR SEVERE STORMS SATURDAY EVENING...AND THE POTENTIAL FOR HEAVY RAIN THROUGH MONDAY. A SERIES OF SHORTWAVE TROUGHS WILL ROTATE THROUGH A BROAD TROUGH SLOWLY MOVING ACROSS THE WESTERN AND CENTRAL CONUS THROUGH MONDAY. A SHORTWAVE COMING THROUGH SATURDAY NIGHT WILL MAINTAIN HIGH THUNDER CHANCES OVERNIGHT...ESPECIALLY ACROSS THE FAR SRN TX PANHANDLE AND NRN PORTIONS OF THE SOUTH PLAINS AND ROLLING PLAINS. T-STORM ACTIVITY MAY BECOME ORGANIZED INTO ONE OR TWO MCS...WHICH WILL BRING THREATS OF HEAVY RAINFALL AND PERHAPS SEVERE WIND GUSTS. THE FORECAST FOR SUNDAY WILL DEPEND ON THE EVOLUTION OF THE STORMS OVERNIGHT. THE ATMOSPHERE MAY BE STABILIZED MOST OF THE DAY BEFORE THE NEXT SHORTWAVE APPROACHES LATE. NWP SUGGESTS THAT STORM ACTIVITY WILL BLOSSOM SUNDAY EVENING DUE TO THE LIFT FROM THE PASSING WAVE...AND WE MAY SEE A REPEAT OF THE THREAT FOR HEAVY RAIN SUNDAY NIGHT INTO EARLY MONDAY MORNING. A COLD FRONT MAY SAG INTO OUR AREA ON MONDAY INTO TUESDAY AND KEEP T-STORM CHANCES GOING DESPITE RIDGING TRYING TO BUILD IN FROM THE WEST. STARTING WEDNESDAY...THE LATEST MEDIUM-RANGE GUIDANCE SUGGESTS THAT SUBTROPICAL RIDGES WILL EXPAND FROM WEST AND EAST ACROSS THE SRN CONUS AND THE JET STREAM WILL SHIFT TO THE NORTH. HOWEVER...A WEAKNESS BETWEEN THESE RIDGES MAY PERSIST ACROSS TX AND NM...WHICH COULD LEAD TO ADDITIONAL PRECIP CHANCES MID TO LATE WEEK....WITH AMPLE MOISTURE EXPECTED TO RESIDE ACROSS THE REGION. TEMPS SHOULD BE COOLER THAN AVERAGE THROUGH TUESDAY...WITH A WARMING TREND STARTING WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 61 82 61 83 / 40 50 60 40 TULIA 64 81 63 82 / 60 50 60 40 PLAINVIEW 64 82 64 83 / 60 50 70 30 LEVELLAND 66 84 64 87 / 50 40 60 40 LUBBOCK 65 84 66 85 / 60 50 60 30 DENVER CITY 67 89 64 90 / 40 40 40 30 BROWNFIELD 68 88 65 88 / 40 50 50 40 CHILDRESS 69 85 67 87 / 100 60 60 40 SPUR 68 86 66 87 / 100 50 40 30 ASPERMONT 71 89 69 91 / 90 40 40 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/33
Hazardous weather outlook, Jun 12, 11:46 AM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1146 AM CDT FRI JUN 12 2015 TXZ021>044-131700- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1146 AM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE BEFORE MATURING INTO A SQUALL LINE THIS EVENING GENERALLY EAST OF THE CAPROCK ESCARPMENT. STRONG INSTABILITY AND SUFFICIENT WIND SHEAR WILL ALLOW FOR SOME STORMS TO BECOME SUPERCELLS. VERY LARGE HAIL TO TENNIS BALL SIZE...DOWNBURST WINDS AROUND 75 MPH AND SOME FLOODING WILL ALL BE POSSIBLE. ADDITIONALLY...THERE WILL BE A TORNADIC THREAT WITH ANY SUPERCELLS THAT DEVELOP NEAR OR ALONG A FRONTAL BOUNDARY MOVING WEST TO EAST ACROSS OUR AREA LATER THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED SEVERE STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF NEXT WEEK BUT IT REMAINS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR BEYOND SATURDAY. HOWEVER...LOCALLY HEAVY RAINFALL COULD DEVELOP RESULTING IN THE POSSIBILITY OF LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, Jun 12, 3:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
325 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM WALL CLOUD MULESHOE 34.23N 102.73W
06/12/2015 BAILEY TX FIRE DEPT/RESCUE
LOOKING EAST AT STORM APPROACHING PROGRESS
&&
EVENT NUMBER LUB1500273
JGDLocal storm report, Jun 12, 4:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
414 PM CDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL MULESHOE 34.23N 102.73W
06/12/2015 E1.50 INCH BAILEY TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1500274
JGDThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Special Weather Statement | LUB | Briscoe | 21 min |
| Jun 12, 2:52 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Parmer | 38 min |
| Jun 12, 3:25 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb, Parmer | 50 min |
| Jun 12, 3:28 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 47 min |
| Jun 12, 3:36 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Yoakum | 24 min |
| Jun 12, 3:46 PM CDT | Areal Flood Advisory | LUB | Cochran | 119 min |
| Jun 12, 3:49 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 26 min |
| Jun 12, 4:12 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 48 min |
| Jun 12, 4:14 PM CDT | Areal Flood Advisory | LUB | Yoakum | 2 hr |
| Jun 12, 4:15 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 30 min |
| Jun 12, 4:41 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 34 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 17 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 32 min |
| Jun 12, 4:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 48 min |
| Jun 12, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 46 min |
| Jun 12, 5:02 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 43 min |
| Jun 12, 5:15 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 30 min |
| Jun 12, 5:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 29 min |
| Jun 12, 5:24 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 51 min |
| Jun 12, 5:44 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 31 min |
| Jun 12, 5:47 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Terry | 28 min |
| Jun 12, 5:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran | 28 min |
| Jun 12, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Swisher | 36 min |
| Jun 12, 5:58 PM CDT | Special Weather Statement | LUB | Childress | 32 min |
| Jun 12, 6:12 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 48 min |
| Jun 12, 6:15 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 30 min |
| Jun 12, 6:21 PM CDT | Severe Thunderstorm Warning | LUB | Yoakum | 39 min |
| Jun 12, 6:28 PM CDT | Areal Flood Advisory | LUB | Childress | 2 hr |
| Jun 12, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 30 min |
| Jun 12, 6:40 PM CDT | Severe Thunderstorm Warning | LUB | Lynn, Terry | 35 min |
| Jun 12, 6:42 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Crosby, Floyd, Hale, Lubbock, Motley | 33 min |
| Jun 12, 6:45 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 30 min |
| Jun 12, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 50 min |
| Jun 12, 6:56 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.